Journal of Applied Mathematics

Journal of Applied Mathematics / 2004 / Article

Open Access

Volume 2004 |Article ID 984012 | https://doi.org/10.1155/S1110757X04307084

Bernard Beauzamy, "Fast intersection methods for the solution of some nonlinear systems of equations", Journal of Applied Mathematics, vol. 2004, Article ID 984012, 10 pages, 2004. https://doi.org/10.1155/S1110757X04307084

Fast intersection methods for the solution of some nonlinear systems of equations

Received13 Jul 2003
Revised23 Feb 2004

Abstract

We give a fast method to solve numerically some systems of nonlinear equations. This method applies basically to all systems which can be put in the form UV(X)=Y, where U and V are two possibly nonlinear operators. It uses a modification of Newton's algorithm, in the sense that one projects alternatively onto two subsets. But, here, these subsets are not subspaces any more, but manifolds in a Euclidean space.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views72
Downloads335
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.